# SDR DALA2020091433057

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 70,031 hours, 26,139 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Broken
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BROKEN PAIN AROUND FASTENER NR 13 AT LT ENG DRAG FITTING.  REPAIRED PER ERA.
